# SDR MYWA110081

- Difficulty date: August 2, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 28,859 hours, 10,332 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 1 BLEED LIGHT ILLUMINATES IN FLIGHT.  REMOVED AND REPLACED NR 1 450 DEGREE TEMP SENSOR IAW B-737-800 MM REF 36-11-05, CHECKS GOOD.
